MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ELUNA 8 SR-T PROMRI; PACEMAKER

BIOTRONIK SE & CO. KG ELUNA 8 SR-T PROMRI; PACEMAKER
Model Number 394971
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
Device was eri at follow-up.The device remains implanted.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the returned device data, as well as the inspection of the quality documents associated with the manufacture of this particular device.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process, which might be related to the clinical observation.The returned device data were analyzed.The analysis revealed that the device activated the battery status eri as a result of an invalid memory content.However, the battery is definitely not depleted.In general, the pacemaker is equipped with the ability to detect and repair invalid memory content.In case of invalid memory content in an area related to specific device data, the pacemaker will -by design- activate the device status eri.This does not represent a device malfunction.It was not reported whether the device was reset.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.Based on the data available for analysis, the clinical observation resulted from an invalid memory content.The root cause for the invalid memory content was not determinable.However, it cannot be excluded that the presence of invasive external influences, such as strong electromagnetic fields, might have contributed to the observed behavior.

Brand Name
ELUNA 8 SR-T PROMRI
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8595438
Report Number1028232-2019-01905
Device Sequence Number1981944
Product Code NVZ
UDI-Device Identifier04035479131951
UDI-Public04035479131951
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number394971
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1